Nerve damage, extensive, due to Muscular Dystrophy, causes extreme pain in lower legs and hands. Gabapenten caused seizures and I now take oxazepam. By itself, not enough, Dr suggested lyrica.
Ask your physician about milnacipran, which is fda approved. I take this med for neuropathic chronic pain ( no diabetes) for the last 3 months. No foggy brain, no drowsiness, more energy, however, takes time to work. This med is in the SNRI class. Previously on cymbalta for 8 yrs before this med. Worked great for depression and about 60 % for pain. I developed a tolerance, although I happy I am off the cymbalta due to more energy. So check your resources and this site. Take care
I am in the U.S. and am on Lyrica. I applied with Pfizer and now they send me Lyrica absolutely free monthly. Try and qualify, its worth it
Hi Geoff. I was taking Lyrica for 7-8 years. I finally finished slowly tapering off last year. I was taking it for chronic nerve pain but it didn’t help at all. It actually caused me to have more pain. I experienced anxiety and depression from taking it and while tapering. I never had these problems before Lyrica. I had so many horrible side effects and I ended up having to taper off. Please do all the research you can before taking Lyrica. I sure wish I would have. I would never have started taking it if I had known the truth. Take care and I wish you the best. Cindy
Same here, my Canada insurance wouldn’t cover Lyrica. With a Doctor letter I did get Gabapentin.
Heavy side effects which take several weeks to wear off. I got significant pain relief but needed it because of desperation. I maxed out at 2800mg then it stopped working but many people have had great success just stick with it and see if your side effects wear off
Aloha , you might want to try CBD oil , I'm on it and it's seems to be working , taste like crap tho. Check with your doctor first and see what he or she says , hope you get better soon...
I have been using Lyrica for 5 yrs it now lasts for less than 6 hours sometimes less. Thus I run out before I’m able to refill the Rx. I previously used Neurontin but switched to Lyrica which worked great for 4 years now not so much. If I sleep through a dose the pain starts soon after and takes at least 1-2 days to subside. What can I do? I haven’t slept in 3 days and the pain is substantial in both legs which are numb up to my waist along with my left hand.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Aug 2018 • 3 answers
Updated 28 Sep 2017 • 4 answers
Updated 26 Dec 2017 • 1 answer
Updated 23 Aug 2018 • 1 answer
Updated 17 Jan 2019 • 2 answers